Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Finiteness of lower spectra of a class of higher order elliptic operators

Walter Allegretto

Vol. 83 (1979), No. 2, 303–309
Abstract

Finiteness criteria are established for the lower spectrum of a class of higher order elliptic operators. The results are obtained by the introduction and consideration of a suitable second order operator. Examples are given to show that the method can yield optimal results.

Mathematical Subject Classification 2000
Primary: 35P05
Secondary: 35J30, 81F99
Milestones
Received: 21 August 1978
Revised: 15 February 1979
Published: 1 August 1979
Authors
Walter Allegretto